# SDR ABXA060209

- Difficulty date: March 28, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 60,188 hours, 26,915 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57189635
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE UPPER AFT EDGE OF OUTER MOST LEADING EDGE ASSEMBLY AT XFS 291 - 422 LEFT, HAD EXFOLIATION AROUND SCREWS. ACCOMPLISHED REPAIR IAW REA D857-53573-MR, REV. A, AT LEFT WING OUTER MOST LEADING EDGE ASSEMBLY.
